Decagonal quasicrystals

Ranganathan, S. ; Chattopadhyay, K. ; Singh, Alok ; Kelton, K. F. (1997) Decagonal quasicrystals Progress in Materials Science, 41 (4). pp. 195-240. ISSN 0079-6425

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:42112
Deposited On:02 Jun 2011 03:57
Last Modified:05 Jun 2011 09:41

Repository Staff Only: item control page